RUS
ENG
Full version
JOURNALS
// Teoriya Veroyatnostei i ee Primeneniya
// Archive
Teor. Veroyatnost. i Primenen.,
1986
Volume 31,
Issue 3,
Pages
586–589
(Mi tvp1665)
This article is cited in
9
papers
Short Communications
Regular conditional expectations of random variables depending on parameters
I. V. Evstigneev
Received:
27.02.1985
Fulltext:
PDF file (345 kB)
Cited by
English version:
Theory of Probability and its Applications, 1987,
31
:3,
515–518
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025